# SDR 06FDEA02278

- Difficulty date: June 14, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75141
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N01448: CRACK FOUND FROM THE END OF STRINGER-14,, APPROX 6.5 INCH AT LT WING TANK AT XORS 521 DURING HFEC INSPECTION SNRM N01448: LHW TANK AT XORS 521 STRINGER -14 END CRACK REPAIR IAW SRM 57-20-  00 FIG 10, OPT 1 VOL I.  THIS REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100. LEAK CHECK CARRIED OUT IAW AMM 28-11-00.
